Title: Linear relations and their breakdown in high energy massive string scatterings in compact spaces
Authors: Lee, Jen-Chi
Yang, Yi
電子物理學系
Department of Electrophysics
Issue Date: 12-Nov-2007
Abstract: We calculate high energy massive scattering amplitudes of closed bosonic string compactified on the torus. For each fixed mass level with given quantized and winding momenta (m/R ,1/2 nR), we obtain infinite R linear relations among high energy scattering amplitudes of different string states. For some kinematic regimes, we discover that linear relations with N-R = N-L break down and, simultaneously, the amplitudes enhance to power-law behavior instead of the usual exponential fall-off behavior at high energies. It is the space-time T-duality symmetry that plays a role here. This result is consistent with the coexistence of the linear relations and the softer exponential fall-off behavior of high energy string scattering amplitudes as we pointed out previously. It is also reminiscent of our previous work on the power-law behavior of high energy string/domain-wall scatterings. (c) 2007 Elsevier B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/j.nuclphysb.2007.06.005
http://hdl.handle.net/11536/10114
ISSN: 0550-3213
DOI: 10.1016/j.nuclphysb.2007.06.005
Journal: NUCLEAR PHYSICS B
Volume: 784
Issue: 1-2
Begin Page: 22
End Page: 35
Appears in Collections:Articles


Files in This Item:

  1. 000250498600002.pdf